MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB COMPRESSOR MINI 115V 60HZ; COMPRESSOR, AIR, PORTABLE

MAQUET CRITICAL CARE AB COMPRESSOR MINI 115V 60HZ; COMPRESSOR, AIR, PORTABLE
Model Number 6481779
Medical Device Problem Codes Decrease in Pressure (1490); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the compressor had a leakage.There was no patient harm.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
This event occurred on the thai market on a significantly similar device to ¿compressor mini 115v 60hz¿ which is sold in the us.Therefore, for d4 unique identifier (udi) #, primary di number has been used from compressor mini 115v 60hz.Provided in initial report d4 serial # correspond to device involved in the event, which is "compressor mini 230v¿.
 
Additional Manufacturer Narrative
Initially it was reported that the compressor had a leakage.On-site investigation was performed.According to received information low pressure alarm occurred due to leakage from diss air filter.The compressor and filter were checked, the issue could not be reproduced.The device was returned to clinical use.In case of low pressure delivered from compressor mini air outlet, the servo ventilator switches to 100% oxygen when loosing air inlet pressure.Alarms will be generated, and proper measures can be taken.Therefore, this situation is not-safety related, the issue will be displayed and appropriate measures can be taken.
 
Event or Problem Description
Manufacturer's ref.#: (b)(4).

Brand Name
COMPRESSOR MINI 115V 60HZ
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key24093885
Report Number8010042-2026-0000038
Device Sequence Number21417758
Product Code BTI
UDI-Device Identifier07325710001653
UDI-Public07325710001653
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6481779
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown